New Human Growth Hormone Side Effect Identified

A new side effect of human growth hormone has now been identified by medical authorities at the Calcutta Institute for Pharmaceutical Enhancement: ballooning eyeball syndrome.

bulgeIn other unrelated news, reigning National League MVP Ryan Braun continues in his battle to avoid a 50-game suspension for violating baseball’s performance-enhancing drug standards.

Braun’s agent, Marty Feldman, said, “Ryan looks forward to his compete exoneration regarding these ridiculous allegations and is eagerly eying the upcoming 2012 season, which he views may well be his best ever.” As far as Braun’s protestation of innocence, Feldman added, “We and MLB aren’t really seeing eye-to-eye on this, but hopefully well have a shared vision very soon. Remember, there’s no ‘i’ in team, but there is one in ‘win’.”

Advertisements

About Professor Mockumental

I enjoy almost all forms of parody, buffoonery, and general high-jinks. Satire has shown itself to be an essential societal need; I therefore humbly offer my services in such a manner. I enjoy mocking the usual suspects at the New York Times (Charles Blows, Moron Dowd, and the earth is flat guy) and Washington Post (Dana Milkbag, E.D. Dijon, and David Ignoramus). There are many others as well, but sadly, there are always too many targets and too little time.

Posted on February 10, 2012, in Uncategorized and tagged , , , . Bookmark the permalink. Leave a comment.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: